MathSciNet Relay Station
MathSciNet bibliographic data
MR644527 26D15
Chan, Ling Yau Some further extensions of Hardy's inequality. Canad. Math. Bull. 24 (1981), no. 4, 393–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement